Everything was clear! It was so nice, my doctor walked in and the first thing he said was "Your brain is fine". We talked a lot about all of the other withdrawal symptoms I'm having in addition to the hallucinations and it turns out I may just be at the beginning of this ordeal. Apparently even at the low dosage that I was taking, it's recommended that a patient step off their dosage over a 3 month period. I went cold turkey! Now I know why my pharmacist's jaw dropped when this all first started and I told him I was off it cold turkey. I guess the doctor I saw the first night this all happened (my regular doctor's partner), wasn't aware of how extreme the withdrawal process could be.
So, because I didn't gradually go off the medicine, it could actually take a few months for my body to readjust and for all of the withdrawal symptoms to go away. I'm so relieved that the MRI was clear but still upset to hear that this all will go on for a while longer. Thanks for all of your good thoughts.